# SDR QXEA200800887

- Difficulty date: July 28, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK ELEVATOR LT MOUNT LUG.  THE HINGE ASSY HAS DAMAGE THE ANTI ROTATION LUG RAISED AND SMOKING METAL.  REMOVED HSTAB HINGE BOLT AND ANTI ROTATION COLLARD, BLENDED OUT DAMAGE IAW REO 670-55-11-099 REV B AND REO 670-55-11-112 REV A.  HFEC IAW NDTM PT 6, 51-20-006 AND REO670-55-11-099 STEP 4.  NO CRACKS NOTED.  ROTOPEENED AREA IAW 670-55-11-099 REV B STEP 5.  INSPECTED PIN IAW REV A.  ALODINED AND PRIMED AREA IAW REO 670-55-11-099 REV B. INSPECTED.
